# SDR MASA20210308078

- Difficulty date: February 14, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23RH IN STA. FS=337 TO FS=379 AT MAIN AVIONICS COMPARTMENT. (E/E)|STRINGER 23RH WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-21-001-001-A01, AND 51-42-06-001-001 -A01
